Publications 2011

  1. Bui Cong Cuong, Pham Van Chien, An experiment result based on adaptive neuro-fuzzy inference system for stock price prediction. Journal of Computer Science and Cybernetics, 27 (2011), 51 - 60.
  2. M. V. Bulatov, N. P. Rakhvalov, Ta Duy Phuong, Numerical methods of solution of boundary-value problem for differential-algebraic equations of the second order, The Bulletin of Irkutsk State University, Series Mathematics 4 (2011), 2-11.
  3. Ta Thi Hoai An, Unique range sets for meromorphic functions constructed without an injectivity hypothesis. Taiwanese J. Math. 15 (2011), 697–709.
  4. Y. Katsov, Tran Giang Nam, Morita equivalence and homological characterization of semirings, Journal of Algebra and Its Applications, 10 (2011), 445 – 473.
  5. Hoang Tuy, A new topological minimax theorem with application, J. Global Optim. 50 (2011), no. 3, 371–378.
  6. Doan Thai Son, Nguyen Tien Yet, T. Jaeger, S. Siegmund, Nonautonomous saddle-node bifurcations in the quasiperiodically forced logistic map, International Journal of Bifurcation and Chaos 21 (2011), 1427 - 1438.
  7. Nguyen Dong Yen, J.-C. Yao, Monotone affine vector variational inequalities, Optimization  60 (2011), 53 - 68.
  8. G. M. Lee, Nguyen Dong Yen, Fr\'echet and normal coderivatives of implicit multifunctions,  Applicable Analysis 90 (2011), 1011 - 1027.
  9. N. Q. Huy, Nguyen Dong Yen, Minimax variational inequalitiesActa Math. Vietnamica  36 (2011), 265 -- 281.
  10. N. H. Chieu, T. D. Chuong, J.-C. Yao, Nguyen Dong Yen, Characterizing convexity of a function by its Fr\ echet and limiting second-order subdifferentials,  Set-Valued and Variational Analysis  19 (2011), 75 - 96.
  11. L. T. H. An, P. D. Tao, Nguyen Dong Yen, Properties of two DC algorithms in quadratic programming, Journal of Global Optimization  49 (2011), 481 - 495.
  12. Ha Huy Vui, N. T. Thao, Atypical values at infinity of polynomial and rational functions on an alfebraic surface in $\mathbb R^n$Acta Math. Vietnamica  36 (2011), 537 - 553.
  13. Ha Huy Vui, N. H. Duc, On the stability of gradient polynomial systems at infinity,  Nonlinear Analysis: Theory, Methods & Applications  74 (2011), 257 - 262.
  14. Ngo Viet Trung, T. M. Tuan, Equality of ordinary and symbolic powers of Stanley-Reisner ideals, Journal of Algebra,  328 (2011), 77 - 93, preprint arXiv:1009.0828.
  15. Ngo Viet Trung, N. C. Minh, Cohen-Macaulayness of monomial ideals and symbolic powers of Stanley-Reisner ideals.  Advances in Math.  226 (2011), 1285 - 1306.
  16. Nguyen Tat Thang, Ha Huy Vui, On the topology of polynomial mappings from $\mathbb C^n$ to $\mathbb C^n-1$,  International Journal of Mathematics  22 (2011), 435 - 448.
  17. Nguyen Quoc Thang, On Galois cohomology and weak approximation  in connected reductive  groups over fields of positive characteristics,  Proceedings of Japan  Academy, Series A: Mathematical Sci.  87 (2011), 1 - 6.
  18. Phan Thien Thach, T. V. Thang, Conjugate duality for vector-maximization problems,  Journal of Mathematical Analysis and Applications  376 (2011), 94 - 102.
  19. Nguyen Xuan Tan, B. T. Hung, On the existence of solutions to generalized quasi-equilibrium problems,  Advances in Nonlinear Variational Inequalities  14 (2011), 1 - 16.
  20. Nguyen Xuan Tan, T. T. T. Duong, On the existence of solutions to generalized quasi-equilibrium problems of type II and related problemsActa Math. Vietnamica  36 (2011), 231 -- 248.
  21. Nguyen Xuan Tan, N. T. Q. Anh, Generalized quasi-equilibrium problems of type II and their applications,  Vietnam Journal of Math.  39 (2011), 191 -216.
  22. Nguyen Duy Tan, Nguyen Quoc Thang, Galois cohomology of unipotent algebraic groups  and field extensions,  Communications in Algebra  39 (2011), 3923 - 3938.
  23. Nguyen Duy Tan, L. Bary-Soroker, On $p$-embedding problems in characteristics $p$,  Journal of Pure and Applied Algebra  215 (2011), 2533 - 2537, preprint arXiv:1008.1879.
  24. Nguyen Duy Tan, On Galois cohomology of unipotent algebraic groups over local fields,  Journal of Algebra  344 (2011), 47 - 59, preprint arXiv:0906.3702.
  25. Doan Thai Son, K. Palmer and S. Siegmund, Transient spectral property, stable and unstable cones and Gershgorin’s theorem for finite-time differential equations,  Journal of Differential Equations   250 (2011), 4177 - 4199.
  26. Nguyen Khoa Son, B. T. Anh and B. T. Quan, Robust stability of positive linear systems under fractional perturbations in infinite dimensional spaces,  Dynamics of Continuous, Discrete and Impulsive Systems,  Ser. A: Mathematical Analysis  18 (2011), 420 - 441.
  27. Ho Dang Phuc, N. Q. Hoa, N. V. Trung, M. Larsson, B. Eriksson, N. T. K. Chuc and C. S. Lundborg, Unnecessary antibiotic use for mild acute respiratory infections during 28-day follow-up of 823 children under five in rural Vietnam,  Transactions of the Royal Society of  Tropical Medicine and Hygiene  105 (2011), 628 -  636.
  28. Vu Ngoc Phat, K. Ratchagit, Stability and stabilization of switched linear discrete-time systems with interval time-varying delay,  Nonlinear Analysis: Hybrid Systems  5 (2011), 605 - 612.
  29. Vu Ngoc Phat, T. Botmart and P. Niamsup, Delay-dependent exponential stabilization for uncertain linear systems with interval non-differentiable time-varying delays,  Applied Mathematics and Computation  217 (2011), 8236 - 8247.
  30. Vu Ngoc Phat, N. S. Bay and N. M. Lin, Robust $H_\infty $ control of linear time-varying systems with mixed delays in the Hilbert space,  Optim. Control Appl. Meth.  32 (2011), 545 -557.
  31. Vu Ngoc Phat, T. T. Anh and L. V. Hien, Stability analysis for linear non-autonomous  systems with mixed multiple time-varying delays and applicationsActa Math. Vietnamica  36 (2011), 129 -- 143.
  32. Ha Tien Ngoan, Nguyen Van Ngoc, Pseudo-differential operators related to Halkel transforms and application to dual integral equations, In:  Algebraic Structures in Partial Differential Equations Related to Complex and Clifford Analysis, Ho Chi Minh City University of Education Press (2010), 249 -- 271.
  33. Ha Tien Ngoan, N. H. Hoang, The Wronskian solutions of the Sine-Gordon equation, In:  Algebraic Structures in Partial Differential Equations Related to Complex and Clifford Analysis, Ho Chi Minh City University of Education Press (2010) 171 -- 208.
  34. Ha Tien Ngoan, On characteristic systems for general multidimensional Monge-Ampere equationsActa Math. Vietnamica  36 (2011), 330 -- 344.
  35. Nguyen Quynh Nga, J. Giol, L. Kovalev, D. Larson and J. E. Tener, Projections and idempotents with fixed diagonal and the homotopy problem for unit tight frames,  Operators and Matrices  5 (2011), 139 - 155, preprint arXiv:0906.0139.
  36. Le Dung Muu, L. Q. Thuy, Smooth optimization algorithms for optimizing over the Pareto efficient set and their application to minmax flow problem,  Vietnam Journal of Math.  39 (2011), 31 - 48.
  37. Le Dung Muu, P. G. Hung, The Tikhonov regularization extended to equilibrium problems involving pseudomonotone bifunctions,  Nonlinear Analyzis: Theory, Methods & Applications, 74 (2011), 6121 - 6129.
  38. Tran Vinh Linh, Piercing random boxes,  Random Structures and Algorithms  3 (2011), 365 - 380.
  39. Vu The Khoi, On the Burns-Epstein invariants of spherical CR 3-manifolds,  Annales de l'Institut Fourier  61 (2011), 775 - 797, preprint arXiv:0812.0045.
  40. Vu The Khoi, On Turaev’s theorem about Dijkgraaf–Witten invariants of surfaces,  Journal of Knot Theory and Its Ramifications  20 (2011), 837 - 846.
  41. Dinh Nho Hao, N. T. Thanh and H. Sahli, Detection and characterization of buried landmines using infrared thermography,  Inverse Problems in Science and Engineering  19 (2011), 281 -- 307.
  42. Dinh Nho Hao, N. T. Thanh and H. Sahli, Passive infrared technique  for buried object detection and classification. In:  The 8th IEEE Workshop on Object Tracking and Classification Beyond the Visible Spectrum, 2011, DOI: 10.1109/CVPRW.2011.5981879, (ISBN: 978-1-4577-0529-8).
  43. Dinh Nho Hao, N. T. Thanh and H. Sahli, Thermal infrared technique for landmine detection: Mathematical formulation and methodsActa Math. Vietnamica  36 (2011), 469 -- 504.
  44. Dinh Nho Hao, T. N. T. Quyen, Convergence rates for total variation regularization of coefficient identification problems in elliptic equations I,  Inverse Problems  27 (2011), 075008, 28pp.
  45. Dinh Nho Hao, N. V. Duc, Stability results for backward parabolic equations with time-dependent coefficients, Inverse Problems  27 (2011), 025003, 20pp.
  46. Le Tuan Hoa, Chardin and D.T. Ha, Castelnuovo-Mumford regularity of Ext modules and homological degree, Trans. Amer. Math. Soc. 363 (2011), 3439-3456, preprint arXiv:0903.4535.
  47. Nguyen Thi Phuong Dung, Phung Ho Hai, Nguyen Huy Hung, Construction of irreducible representations of the quantum super group $GL_q(3\mid 1)$Acta Math. Vietnamica  36 (2011), 215 -- 229.
  48. Truong Xuan Duc Ha, J. Jahn, New order relations in set optimization,  Journal of Optimization Theory and Applications  148 (2011), 209 -- 236.
  49. Luu Hoang Duc, S. Siegmund, Existence of finite-time hyperbolic trajectories for planar Hamiltonian flows,  Journal of Dynam. Differential Equations  23 (2011), 475 -- 494.
  50. Do Ngoc Diep, Category of noncommutative CW complexes,  Vietnam Journal of Math.  38 (2010), 363 -- 371.
  51. Nguyen Tu Cuong, P. H. Quy, A splitting theorem for local cohomology and its applications,  Journal of Algebra  331 (2011), 512 -- 522. preprint  arXiv:1009.3531.
  52. Nguyen Tu Cuong, P. H. Khanh, On some asymptotic properties of finitely generated modulesActa Math. Vietnamica  36 (2011), 183 -- 192.
  53. Nguyen Dinh Cong, N. T. T. Quynh, Lyapunov exponents and central exponents of linear Ito stochastic diferential equationsActa Math. Vietnamica  36 (2011), 35 -- 53.
  54. Nguyen Van Chau, Pencils of irreducible rational curves and plane Jacobian conjecture,  Annales Polonici Mathematici  101 (2011), 47 -- 54.
  55. Ha Huy Bang, V. N. Huy, Studying behavior for sequence of norms of primitives of functions depending on their spectrum (in Russian),  Daklady Mathematics  440 (2011), 456 -- 458.
  56. Ha Huy Bang, V. N. Huy, Behavior of the sequence of norms of primitives of a function in Orlicz spaces,  East Journal on Approximations  17 (2011), 127 -- 136.
  57. Ha Huy Bang, V. N. Huy, New results concerning the Bernstein-Nikol'skii inequality, In:  Advances in Math. Research 16 (2011), 177 -- 191.
  58. Ha Huy Bang, N. V. Hoang and V. N. Huy, Some properties of Orlicz-Lorentz spaces,  Acta Math. Vietnamica  36 (2011), 145 -- 167.
  59. Ha Huy Bang, N. V. Hoang and V. N. Huy, Best constants for the inequalities between equiavalent norms in Orlicz spaces,  Bulletin of the Polish Academy of Sciences, Mathematics  59 (2011), 165 -- 174.
  60. Hoang Xuan Phu, V. M. Pho, Phan Thanh An, Maximizing strictly convex quadratic functions with bounded perturbation, Journal of Optimization Theory and Applications, 149 (2011), 1-25.
  61. N. N. Hai, Phan Thanh An, Blaschke-type theorem and separation of disjoint closed geodesic convex sets,  Journal of Optimazation  Theory and Applications  3 (2011), 541 - 551.
  62. Ta Thi Hoai An, J. T.-Y. Wang, Hensley's problem for complex and non-Archimedean meromorphic functions, Journal of Mathematical Analysis and Applications  381(2011), 661 -- 677.
  63. Ta Thi Hoai An, A. Levin and J. T.-Y. Wang, A $p$-adic Nevanlinna-Diophantine correspondence, Acta Arithmetica  146 (2011), 379 -- 397.
  64. Ta Thi Hoai An, Unique range sets for meromorphic functions constructed without an injectivity hypothesis, Taiwanese Journal of Mathematics, 15 (2011), 697 -- 709.
  65. Ha Huy Khoai, Vu Hoai An, Value distribution problem for p-adic meromorphic functions and their derivatives, Annales de la Faculte des Sciences de Toulouse, T. 20 (2011), 137-151.
  66. N. T. Qui, Nguyen Dong Yen, Some properties of polyhedral multifunctions,  Journal of Nonlinear and Convex Analysis, 12 (2011), 483 -- 499.
  67. Nguyen Khoa Son, Do Duc Thuan, On the radius of surjectivity for rectangular matrices and its application to measuring stabilizability of linear systems under structured perturbations,  Journal of Nonlinear and Convex Analy, 12 (2011), 441-453.
  68. Ha Tien Ngoan, The Wronskian solutions of the modified Korteweg-de Vries,  Acta Math. Vietnamica 36, 555 -- 583.
  69. Le Dung Muu, Tran Dinh Quoc, A splitting proximal method Nash-Cournot equilibrium models involving nonconvex cost functions,  Journal of Nonlinear and Convex Analysis 12, 501 -- 519.
  70. Nguyen Dinh Cong, Doan Thai Son, S. Siegmund, A Bohl-Perron type theorem for random dynamical systems,  Discrete and Continuous Dynamical Systems, Supplement volume 2011, 322 - 331.
  71. Nguyen Dinh Cong, N. T. T. Quynh, Coincidence of Lyapunov exponents and central exponents of linear Ito stochastic differential equations with nondegenerate stochastic term,  Discrete and Continuous Dynamical System, Supplement volume, 2011, 332-342